| Model Number |
305U221 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
12/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record was reviewed and showed that this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that seven years and two months post implant of this bioprosthetic valve, a transcatheter valve was implanted valve-in-valve due to aortic stenosis.No adverse patient effects were reported.